# SDR AWXA9700018

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303ML
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A31038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT, OPS CHECK GOOD.
